# SDR ASAA2018011623193

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 27,798 hours, 8,132 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED DURING TAXI WILL NOT REENGAGE. GROUNDED - YES. FLIGHT FAULT REVIEW LAST 2 LEGS SHOWS 33 FAULTS, ALL THE SAME CHAN-A MAINTENANCE MESSAGE 22-31543 A/T ENG 28 VDC INV. PERFORMED B737-800 FIM 22-31 TASK 802 FOR FOUND FAULT MAINT CODE 22-31543 AND FIM 22-31 TASK 801 A/T CURRENT STATUS, INTERACTIVE SERVO MOTOR TESTS PERFORMED NUMEROUS TIMES WITH NO DISCREP. PER FIM, INTERMITTENT FAULT.
